# SDR ASAA2015020410554

- Difficulty date: February 4, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 25,080 hours, 7,675 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RECALL THE LT PACK LIGHT ILLUMINATED ALONG WITH AIR COND LIGHT EXITING. UPON RESET.  ACFT GROUNDED. PERFORMED FIM TK 21-62-801, CONTROLLER NR 1 FAULTED TCV, LEFT, LAST FLT AND PREV. FLT.  PERFORMED FMI TK 21-62-830, TEST PASSED, NO FAULTS. NO HIST. 30 DAYS.
